Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology for ergodic groupoids


Author: Joel J. Westman
Journal: Trans. Amer. Math. Soc. 146 (1969), 465-471
MSC: Primary 28.70; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0255771-1
MathSciNet review: 0255771
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, The theory of rings, Amer. Math. Soc. Math. Surveys, no. 1, Amer. Math. Soc., Providence, R. I., 1943. MR 5, 31. MR 0008601 (5:31f)
  • [2] G. W. Mackey, Ergodic theory, group theory, and differential geometry, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1184-1191. MR 29 #2325. MR 0165034 (29:2325)
  • [3] -, Ergodic theory and virtual groups, Math. Ann. 166 (1966), 187-207. MR 34 #1444. MR 0201562 (34:1444)
  • [4] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups. I, Trans. Amer. Math. Soc. 113 (1964), 40-63. MR 30 #2106. MR 0171880 (30:2106)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 18.00

Retrieve articles in all journals with MSC: 28.70, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0255771-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society